# SDR DL72S001693

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- Aircraft time: 60,736 hours, 45,615 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Compensator
- Part number: 69352978
- Condition: Leaking
- Location: Crew O2 Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW O2 DEPLEATED IN FLIGHT GAUGE READS 150 PSI.  REPLACED CREW O2 BOTTLE AND FOUND THERMAL COMPENSATOR LEAKING.  REPLACED THERMAL COMPENSATOR, LEAK CKS OK.
